| Catalog Number |
CS-15703-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported " the doctor found the swg kinked during used on the patient." they changed to a new set.No patient harm or injury.No medical intervention required.The patient's current condition is rported as "fine".
Additional Manufacturer Narrative
(b)(4).The report of a kinked guide wire could not be confirmed through examination of the returned sample.The customer returned an opened cvc kit including one guide wire within its advancer, an arrow raulerson syringe (ars), and 18ga introducer needle for evaluation.The guide wire was returned within the advancer tube and no obvious signs of use were observed.The guide wire was observed to have no kinks on the body.No other defects or anomalies were observed on the returned components.Additionally, the returned guide wire did not match dimensional specifications of the guide wire provided in the reported finished good as the customer reported the incorrect finished good and batch number.The guidewire passed the functional test specifications.A device history record review did not identify any manufacturing related issues.Based on the customer description and the sample received, no problem was found on the returned sample.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported, "the doctor found the swg kinked during used on the patient".They changed to a new set.No patient harm or injury.No medical intervention required.The patient's current condition is rported as "fine".